# SDR AALA201907039016

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 28,744 hours, 5,819 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 35,390 hours, 5,297 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flow Valve
- Part number: 6733A030000
- Part serial: 00464
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 80,316 hours, 11,434 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DIVERTED TO LHR ON ACCOUNT OF DUAL BLEED FAILURE, RESET ATTEMPTS FAILED FOR ENGINE 2, SUCESSFUL FOR ENGINE 1. EMERGENCY DECLARED. MAINTENANCE REMOVED AND REPLACED ENGINE 1 FAN AIR VALVE IAW AMM 36-11-54-400-804-A. OPS CHECK GOOD. IN ADDITION, FAN AIR VALVE CONTROL THERMOSTAT REPLACED IAW AMM TASK 36-11-43-400-804-A. MAINTENANCE REPLACED ENGINE #2 PRSOV IAW AMM TASK 36-11-52-400-804-A. OPS CHECKED SATISFACTORY, LEAK TEST OF THE BLEED VALVE WITH ENGINE IN OPERATION C/O IAW AMM 36-11-52-790-807-A. ECAM MSG CLEARED @ ENG #2 BLEED OPS CHECKED NORMAL. (SEE SDR # AALA201907059027)
